Alert archive / Florida / Wind Advisories in 2016
Wind Advisory 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Sep 2, 2016, 11:31 AM EDT for Duval County, Flagler County, Nassau County, Florida. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2016, 11:31 AM EDT (15:31 UTC)
- Expired
- Sep 2, 2016, 4:58 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 623 m²/s²
- 0-3 km storm-relative helicity
- 630 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 13.0
The text
As transmitted.
425 WWUS72 KJAX 021531 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1131 AM EDT FRI SEP 2 2016 FLZ024-025-032-033-037-038-125-022100- /O.NEW.KJAX.WI.Y.0008.160902T1531Z-160902T2100Z/ INLAND NASSAU-INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER- COASTAL DUVAL- INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...LAKESIDE... MIDDLEBURG...ORANGE PARK...PALM VALLEY...FRUIT COVE... ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALATKA...PALM COAST... JACKSONVILLE BEACH 1131 AM EDT FRI SEP 2 2016 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * TIMING...THROUGH 5 PM * WINDS...20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND EMPTY TRASH CANS WILL BE BLOWN AROUND. SMALL TREE LIMBS COULD BE SNAPPED AND KNOCKED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS GREATER THAN 25 MPH ARE EXPECTED FOR AT LEAST AN HOUR, WITH GUSTS OF 35 TO 57 MPH AT ANY TIME. MINOR DAMAGE TO TREES, POWER LINES, AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES, BLOW WEAKENED ROOFS OFF HOUSES, AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS, LAWN FURNITURE, AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$
1 follow-up statement
075 WWUS72 KJAX 022058 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 PM EDT FRI SEP 2 2016 FLZ024-025-032-033-037-038-125-022200- /O.CAN.KJAX.WI.Y.0008.000000T0000Z-160902T2100Z/ INLAND NASSAU-INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER- COASTAL DUVAL- INCLUDING THE CITIES OF...HILLIARD...JACKSONVILLE...LAKESIDE... MIDDLEBURG...ORANGE PARK...PALM VALLEY...FRUIT COVE... ST. AUGUSTINE...ST. AUGUSTINE SOUTH...PALATKA...PALM COAST... JACKSONVILLE BEACH 458 PM EDT FRI SEP 2 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND ADVISORY. WINDS CONTINUE TO DECREASE WITH SPEEDS OF 15 TO 20 MPH WITH A FEW GUSTS AROUND 30 TO 35 MPH LATE THIS AFTERNOON AND EARLY EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 2, 9:09 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 2, 9:09 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
909 AM EDT FRI SEP 2 2016
.UPDATE...
Tropical Storm Hermine was moving across southeast Georgia this
morning, and the region has seen widespread wind gusts of 45-60
mph. Significant tree damage has been observed across the western
portion of the region where the center of Hermine moved across,
with scattered trees down across other areas. The Tornado Watch
was allowed to expire this morning. However, an isolated tornado
cannot be ruled out with the rainbands today. Scattered rain bands
will continue across northeast Florida and coastal southeast
Georgia through the day, with heavier rain across inland southeast
Georgia through early afternoon close to the center of Hermine.
Hi-res guidance indicates that a band will setup across northeast
Florida late this afternoon into the evening hours. Northeast
Florida did not receive excessive amounts of rain, so the Flood
Watch will likely be cancelled for that region later this morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 81 69 87 71 / 100 30 30 20
SSI 86 69 85 74 / 90 50 40 30
JAX 87 72 87 74 / 90 60 60 30
SGJ 87 74 86 74 / 60 60 60 40
GNV 83 73 85 72 / 80 60 70 30
OCF 84 75 86 73 / 70 50 70 30
&&
.JAX Watches/Warnings/Advisories...
FL...Tropical Storm Warning for Alachua-Baker-Bradford-Clay-Coastal
Duval-Coastal Nassau-Columbia-Flagler-Gilchrist-Hamilton-
Inland Duval-Inland Nassau-Marion-Putnam-St. Johns-Suwannee-
Union.
GA...Flash Flood Watch through this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coffee-Echols-Jeff Davis-
Pierce-Ware-Wayne.
Tropical Storm Warning for Appling-Atkinson-Bacon-Brantley-
Charlton-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Flood Watch through this evening for Coastal Camden-Coastal
Glynn-Inland Camden-Inland Glynn.
AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
Fernandina Beach FL out 20 NM-Coastal waters from
Fernandina Beach to St. Augustine FL out 20 NM-Coastal
waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
&&
Kennedy/Nelson/Hazardous weather outlook, Sep 2, 3:47 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 AM EDT FRI SEP 2 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-030800- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 347 AM EDT FRI SEP 2 2016 ...HURRICANE WARNING REMAINS IN EFFECT FOR HAMILTON AND SUWANNEE COUNTIES... ...TORNADO WATCH REMAINS IN EFFECT FOR MOST OF NORTHEAST FLORIDA AND ALL OF SOUTHEAST GEORGIA... ...TROPICAL STORM WARNING FOR SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA AND THE ADJACENT COASTAL WATERS... ...FLASH FLOOD WATCH IN EFFECT FOR SUWANNEE RIVER BASIN AND INLAND SOUTHEAST GEORGIA TODAY THROUGH FRIDAY AFTERNOON... ...FLOOD WATCH IN EFFECT FOR REMAINDER OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA EXCEPT FLAGLER COUNTY TODAY THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HURRICANE HERMINE IS MOVING NORTHEASTWARD THROUGH THE WESTERN SUWANNEE VALLEY AND WILL GRADUALLY WEAKEN OVER INLAND SOUTHEAST GEORGIA THIS MORNING. SEE THE LATEST HURRICANE LOCAL STATEMENT FOR MORE INFORMATION ON HERMINE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE SUWANNEE RIVER BASIN IN NORTHEAST FLORIDA AND INLAND SOUTHEAST GEORGIA. 5 TO 9 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE REMAINDER OF THE REGION EXCEPT FLAGLER COUNTY. 2 TO 5 INCHES OF RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ISOLATED TORNADOES ARE POSSIBLE TODAY AS HERMINE LIFTS NORTHEASTWARD THROUGH THE SOUTHEAST U.S. A TORNADO WATCH IS IN EFFECT FOR MOST AREAS THROUGH 8 AM FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS WEEKEND...MAINLY DURING THE AFTERNOON AND EVENING HOURS. ISOLATED TO WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY...MAINLY OVER NORTHEAST AND NORTH CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS NETWORKS HAVE BEEN ACTIVATED AND SHOULD CONTINUE TO MONITOR THROUGHOUT TODAY AS HERMINE MOVES THROUGH OUR REGION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Sep 2, 8:52 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 AM EDT FRI SEP 2 2016
FLZ031-032-021330-
BRADFORD FL-CLAY FL-
852 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BRADFORD AND
NORTHWESTERN CLAY COUNTIES UNTIL 930 AM EDT...
AT 851 AM EDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR
STARKE...MOVING NORTHEAST AT 50 MPH. WEAK ROTATION WAS DETECTED
WITH THIS STORM. STRONG WINDS AND BRIEF FUNNEL CLOUDS ARE POSSIBLE.
TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...STARKE...MIDDLEBURG...DOCTORS INLET...KINGSLEY...
FLEMING ISLAND...OAKLEAF PLANTATION...LAKESIDE...
CAMP BLANDING AND BELLAIR-MEADOWBROOK TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3004 8170 2992 8211 3000 8215 3019 8192
3019 8173 3010 8169
TIME...MOT...LOC 1251Z 238DEG 45KT 2998 8208
WOLFLocal storm report, Sep 2, 8:53 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TROPICAL STORM 3 NW WAYCROSS 31.25N 82.39W
09/02/2016 WARE GA AWOS
THE AIRPORT WEATHER OBSERVING STATION AT THE WARE COUNTY
AIRPORT REPORTED A SUSTAINED SOUTH-SOUTHWEST WIND OF 42
MPH WITH A PEAK GUST OF 53 MPH.
&&
NELSONLocal storm report, Sep 2, 9:13 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TROPICAL STORM 2 SSE OCALA 29.15N 82.12W
09/02/2016 MARION FL EMERGENCY MNGR
*** 1 FATAL *** MARION COUNTY EMERGENCY MANAGEMENT
REPORTS THAT A MALE OF UNDETERMINED AGE WAS KILLED BY A
DOWNED TREE THAT FELL ONTO A TENT IN A HOMELESS CAMP
BEHIND THE DIAMOND OIL COMPANY ALONG SOUTHEAST LAKE WEIR
AVENUE. TIME OF EVENT ESTIMATED BY EMERGENCY MANAGER.
&&
NELSONLocal storm report, Sep 2, 10:54 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TROPICAL STORM 1 N JACKSONVILLE BEACH 30.29N 81.39W
09/02/2016 AMZ452 FL MESONET
THE WEATHERFLOW SENSOR AT THE JACKSONVILLE BEACH PIER
RECORDED A SOUTH-SOUTHWEST WIND GUST OF 53 MPH.
1030 AM TROPICAL STORM 2 N MAYPORT 30.42N 81.41W
09/02/2016 AMZ452 FL MESONET
THE WEATHERFLOW SENSOR AT HUGUENOT PARK MEASURED A SOUTH
SOUTHWEST WIND GUST OF 52MPH.
&&
NELSONSpecial weather statement, Sep 2, 11:01 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1101 AM EDT FRI SEP 2 2016 FLZ025-032-033-125-021545- COASTAL DUVAL FL-CLAY FL-INLAND DUVAL FL-ST. JOHNS FL- 1101 AM EDT FRI SEP 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...CENTRAL CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 1145 AM EDT... AT 1100 AM EDT...DOPPLER RADAR WAS TRACKING AN INTENSE SHOWER WITH SOME ROTATION GREEN COVE SPRINGS...MOVING NORTHEAST AT 45 MPH. ANOTHER SHOWER WITH WEAK ROTATION WAS OVER SOUTHWESTERN CLAY COUNTY. BRIEF FUNNEL CLOUDS ARE POSSIBLE WITH THESE SHOWERS. TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCED WARNING. LOCATIONS IMPACTED INCLUDE... GREEN COVE SPRINGS...FRUIT COVE...MANDARIN...MIDDLEBURG...BAYARD... NOCATEE...CAMP BLANDING...DURBIN...SWITZERLAND AND PALM VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3006 8132 2985 8194 3000 8200 3025 8142 TIME...MOT...LOC 1500Z 246DEG 40KT 3002 8176 WOLF
Special weather statement, Sep 2, 11:25 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1125 AM EDT FRI SEP 2 2016
FLZ033-125-021600-
COASTAL DUVAL FL-ST. JOHNS FL-
1125 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL NOON EDT...
AT 1124 AM EDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM OVER
BAYARD...OR 8 MILES EAST OF FRUIT COVE...MOVING NORTHEAST AT 45 MPH.
SOME ROTATION IS DETECTED WITH THIS STORM...AND BRIEF FUNNEL CLOUDS
ARE POSSIBLE. TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
PONTE VEDRA BEACH...FRUIT COVE...PALM VALLEY...BAYARD...SAWGRASS...
NOCATEE AND DURBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2997 8161 2999 8163 3012 8165 3013 8164
3013 8160 3012 8157 3012 8154 3010 8154
3010 8151 3014 8154 3018 8156 3030 8135
3025 8135 3012 8130
TIME...MOT...LOC 1524Z 244DEG 40KT 3013 8148
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Sep 1, 8:14 PM EDT | Special Marine Warning | JAX | 61 min | |
| Sep 1, 8:40 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Sep 1, 8:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Sep 1, 8:54 PM EDT | Special Weather Statement | JAX | Bradford | 51 min |
| Sep 1, 9:09 PM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Sep 1, 9:24 PM EDT | Special Weather Statement | JAX | Baker, Union | 51 min |
| Sep 1, 9:28 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Sep 1, 9:44 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 46 min |
| Sep 1, 9:46 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Sep 1, 10:29 PM EDT | Special Weather Statement | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 61 min |
| Sep 1, 11:26 PM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 64 min |
| Sep 2, 12:32 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Columbia, Union | 58 min |
| Sep 2, 12:36 AM EDT | Special Marine Warning | JAX | 84 min | |
| Sep 2, 2:01 AM EDT | Special Marine Warning | JAX | 44 min | |
| Sep 2, 2:09 AM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Sep 2, 3:17 AM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Sep 2, 3:39 AM EDT | Special Marine Warning | JAX | 36 min | |
| Sep 2, 3:47 AM EDT | Special Weather Statement | JAX | Clay, Duval, Putnam | 43 min |
| Sep 2, 5:28 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 47 min |
| Sep 2, 8:52 AM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Sep 2, 11:01 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Sep 2, 11:09 AM EDT | Tornado Warning | JAX | Clay, Saint Johns | 19 min |
| Sep 2, 11:25 AM EDT | Special Weather Statement | JAX | Duval | 35 min |
| Sep 2, 11:54 AM EDT | Special Marine Warning | JAX | 66 min | |
| Sep 2, 12:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Sep 2, 12:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Sep 2, 5:32 PM EDT | Small Craft Advisory | JAX | 10 hr | |
| Sep 2, 5:32 PM EDT | Small Craft Advisory for Winds | JAX | 5 hr | |
| Sep 2, 6:50 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Sep 2, 7:37 PM EDT | Special Weather Statement | JAX | Columbia | 53 min |
| Sep 2, 7:40 PM EDT | Special Weather Statement | JAX | Suwannee | 50 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.